Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

Volume 13  Number 4  (2017)

 

 

Contents

 

 

Total Edge Irregularity Strength of Honeycomb Torus Networks
pp. 1135–1142
Indra Rajasingh and S. Teresa Arockiamary

Slant Riemannian maps from Kenmotsu manifolds into Riemannian manifolds
pp. 1143–1155
Rajendra Prasad and Sushil Kumar

Some identities on modified degenerate q-Bernoulli polynomials and numbers
pp. 1157–1170
Joohee Jeong, Dong-Jin Kang, Hong Kyung Pak and Seog-Hoon Rim

Measure zero stability problem for alternative Jensen functional equations
pp. 1171–1182
Sung-Hee Park and Chang-Kwon Choi

 

Invariant submanifolds of special trans-Sasakian structure
pp. 1183–1193
Shivaprasanna G.S, Bhavya K and Somashekhara G

Faedo-Galerkin method for heat equation
pp. 1195–1207
Hamrouni Ahmed and Said Mohammed Saïd

On Efficient Class of Estimators for Population Mean
pp. 1209-1216
Shashi Bhushan and Praveen Kumar Misra

Characterisation of Duo-Rings in Which Every Weakly Cohopfian Module is Finitely Cogenerated
pp. 1217-1222
Sidy Demba Toure, Khady DIOP, Galaye Traore and Mamadou Sangharé

An Algorithm to Find Square Roots of Quadratic Residues Modulo p (p being an odd prime), p ≡ 1 (mod 4)
pp. 1223–1239
A. Uma Maheswari and Prabha Durairaj

Some results associated with Hermite-Hadamard type Inequalities in Invariant Harmonic Convex Set
pp. 1241–1248
Satya Narayan Mishra and Prasanta Kumar Das

Causal and Topological Aspects in Special and General Theory of Relativity
pp. 1249–1284
Sujatha Janardhan and R. V. Saraykar

Study of Generalized Integral Transforms their Properties and Relations
pp. 1285–1302
Bhausaheb R. Sontakke and Govind P. Kamble

Correspondence and Isomorphism Theorems for L-Intuitionistic or L-Vague Sub Rings
pp. 1303–1317
G. Vasanti

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact